# SDR HYIA20111024001

- Difficulty date: October 24, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53971404258
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, CORROSION WAS FOUND ON MLG FAIRING RT WEB SEGMENT AT FRAME 29. CORROSION WAS OUT OF LIMITS PER THE SRM 51-21-58.  CORRODED FRAME WAS CUT OUT AND NEW PORTION SPLICED IN.
